MathSciNet Relay Station
MathSciNet bibliographic data
MR819948 (87f:60039) 60F10 (60A10)
Meyerowitz, Aaron; Schwartz, Mark Dominated permutations of subsequences of random variables. Trans. Amer. Math. Soc. 294 (1986), no. 1, 287–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement